# SDR ABXA9500604

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 3616987501
- Condition: Chafed
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND NR 1 ENGINE THRUST REVERSER CABLE RUN NR 47 CHAFING THROUGH PULLEY BRACKET BELOW COCKPIT PEDESTAL, APPROXIMATELY STA. 110.  REPAIRED IAW ABX REA D953-11824-MR.
